SciELO - Scientific Electronic Library Online

 
vol.13 número1Weak Convergence Theorems for Maximal Monotone Operators with Nonspreading mappings in a Hilbert space índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.13 no.1 Temuco  2011

http://dx.doi.org/10.4067/S0719-06462011000100001 

CUBO A Mathematical Journal Vol.13, N° 01, (1-10). March 2011

CONTENTS

 

On strongly α-I-Open sets and a new mapping

 

R.Devi, A.Selvakumar, M.Parimala y S.Jafari

Department of Mathematics, Kongunadu Arts and Science College, Coimbatore - 641 029, Tamilnadu, India. email: rdevicbe@yahoo.com

College of Vestsjaelland Syd, Herrestraede 11,4200 Slagelse, Denmark, Dinamarca.


ABSTRACT

In this paper, we introduce the notion of strongly α -I-open sets in ideal topological spaces and investigate some of their properties. Further we study the continuous functions for the above set and derive the some of their properties.

Keywords: α -I-open set, Strongly α-I-open set and BI set.


RESUMEN

En este trabajo, se introduce la noción del gran conjunto α-I-abierto ideal en espacios topológicos y se investigan algunas de sus propiedades. Además se estudian las funciones continuas para el conjunto y parte de sus propiedades.

Mathematics Subject Classification: 54A05,54D10,54F65,54G05.


References

[1] M.E. Abd El-Monsef, E.F.Lashien and A.A. Nasef, On I-open sets and I-continuous mappings, Kyungpook Mathematical Journal, Vol. 32, No. 1 (1992), 21-30.         [ Links ]

[2] D. Andrijevic, On b-open sets, Mathematichki Vesnik, Vol.48, No. 1-2 (1996), 59-64.         [ Links ]

[3] A. Caksu Guler and G. Aslim, b-I-open sets and decomposition of continuity via idealization , Proceedings of Institute of Mathematics and Mechanics. National Academy of Sciences of Azerbaijan, Vol. 22 (2005), 27-32.         [ Links ]

[4] R. Devi, A. Selvakumar and M. Parimala, Strongly b-I-open sets in ideal topological spaces, (submitted).         [ Links ]

[5] J. Dontchev, Idealization of Ganster-Reilly decomposition theorems, (1999), http://arxiv.org/abs/Math.GN/9901017.         [ Links ]

[6] E. Hatir and T. Noiri, On decomposition of continuity via idealization, Acta Math. Hungar., 96 (4) (2002), 341-349.         [ Links ]

[7] S. Jafari and T. Noiri, Contra-super-continuous mappings, Annales Universitatis Scientiarum Budapestinensis, Vol. 22 (1999), 27-34.         [ Links ]

[8] D. Jankovic and T.R. Hamlett, Compatible extensions of ideals, Unione Matematica Italiana Bollettino. B. Serie VII, Vol. 6, No. 3 (1992), 453-465.         [ Links ]

[9] D. Jankovic and T.R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97 (1990), 295-310.         [ Links ]

[10] V. Jeyanthi, V. Renuka Devi and D. Sivaraj, Some subsets of ideal topological spaces, Math. Benchink, 59 (2007), 75-84.         [ Links ]

[11] A. Keskin, T. Noiri and S. Yuksel, Idealization of decomposition theorem, Acta Math. Hungar., 102 (2004), 269-277.         [ Links ]

[12] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36-41.         [ Links ]

[13] A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53 (1982), 47-53.         [ Links ]

[14] A. S. Mashhour, I. N. Hasanein and S. N. El-Deeb, -continuous and -open mappings, Acta Math. Hungar., 41 (1983), 213-218.

[15] M. Mrsevic, On Pairwise R0 and pairwise R1 bitopological spaces, Bulletin Mathematique de la Societe des Sciences Mathematiques de la Republique Socialiste de Roumanie. NouvelleSerie, Vol. 30 (78), No. 2 (1986), 141-148.         [ Links ]

[16] O. Njastad, On some classes of nearly open sets, Pacific J. Math., 15 (1965), 961-970.         [ Links ]

[17] V. Renuka Devi and D. Sivaraj, A Decomposition of continuity via ideals, Acta. Math. Hungar., Vol. 118 (1-2) (2008), 53-59.         [ Links ]

[18] J. Tong, On decomposition of continuity in topological spaces, Acta Math. Hungar., 54 (1989), 51-55.         [ Links ]

[19] R. Vaidyanathaswamy, The localisation theory in set topology, Proc. Indian Acad. Sci. Math. Sci., 20 (1945), 51-61.         [ Links ]


Received: April 2009.

Revised: August 2009.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons